Teeth hurt after using Sensodyne what to do now

by Brian
(Singapore )

After using sensodyne (multi action) for 4 weeks now I realized that my teeth are more senestive more than ever. I tried rubbing it on one tooth and now that tooth has been acking for about 48 hours now.

What should I do now?

Change to normal tooth paste?(will my sesentivity go away?) (what tooth paste to change to?)
Or
Continue using sensodyne (multi action) ?
Pls help, currently in pain

Reply:

Hi Brian, I'm sorry you are having some tooth pain. The first thing you should do is see a dentist to make sure you don't have any other dental problems like a cavity or gum disease that is causing your pain.

Sensodyne is only helpful for healthy teeth that are extra sensitive due to gum recession. Sensodyne does NOT make teeth with cavities or abscessed teeth feel better. Only a dentist can do that.

However as odd as it sounds it is possible to be sensitive to Sensodyne.

If you have had a recent dental exam and know there are no problems that need treatment, I would recommend using another product. Switch back to whatever you were using before and see if the pain goes away.

One of my favorite products for tooth sensitivity is Colgate Prevident. It is a prescription strength fluoride toothpaste that improves sensitivity in teeth with gun recession while providing extra protection from cavities.

Thanks for Writing,
~Shelly

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Dental Questions and Answers.

Still Need Some Advice?  Submit Your Question for a Personal Reply